# SDR ASAA2015082312877

- Difficulty date: August 23, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 32,340 hours, 9,681 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17TCFL
- Condition: Failed
- Location: Hf Comms
- Part time: 20,905 hours, 6,316 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF1 RECEIVES VERY GARBLED BUT SEEMS TO TRANSMIT OK.  HF2 OPERATES NORMALLY. ACFT GROUNDED.  CONFIRMED DISCREPANCY.  REPLACED NR 1 HF TRANSCEIVER IAW AMM 23-11-21.  NR 1 HG GROUND FUNCTIONAL CHECK SUCCESSFUL.  ACFT OK FOR SERVICE.
